Apiretal 325 mg 24 comprimidos bucodispersables View larger

Apiretal 325 mg 24 comprimidos bucodispersables

Orodispersible tablets to relieve pain and fever in children between 6 and 16 years old

More details

4,06 € tax incl.

More info

WHAT IS APIRETAL 325 MG 24 ORODISPERSIBLE TABLETS
Apiretal 325 mg is an analgesic and antipyretic medicine containing paracetamol (acetaminophen) as active ingredient.
This medicine is also reducing fever recommended for the relief of mild to moderate pain such as headaches, dental, muscular (contractures, arthritis, arthrosis, stiff neck, back pain), neuralgia, sore throat, rule or postoperative .

COMPOSITION OF APIRETAL 325 MG ORODISPERSIBLE TABLETS
- Active ingredient: Each tablet contains 325 mg of paracetamol (acetaminophen).
- Excipients: microcrystalline cellulose, ethyl cellulose, crospovidone, colloidal silica, aspartame, magnesium stearate, talc, mannitol and grape essence.

WARNINGS AND PRECAUTIONS
Consult a physician before taking this medicine if:
- If the patient is allergic to paracetamol, salicylates or any other part of this medicine.
- If the patient suffers from phenylketonuria, anemia or liver disease, kidney, heart or lung.
- If the patient is currently being treated with any other medications.
Do not drink alcohol while on treatment with paracetamol.
Patients with phenylketonuria should note that Apiretal 325 mg orodispersible tablets contain aspartame.
Do not exceed the maximum daily dose or use this medicine for more than 10 consecutive days.

DOSAGE AND ADMINISTRATION
- Children less than 14 kg: Administer only under medical control and indication.
- Children between 14 and 19 kg: It is recommended to use a medicine containing a dose of 250 mg of paracetamol.
- Children between 20 and 26 kg (6-10 years old): 1 tablet Apiretal 325 mg every 4 hours. Maximum 4 tablets daily.
- Children between 27 and 39 kg (8-13 years old): 1 to 2 tablets of Apiretal 325 mg every 6 hours. Maximum 6 tablets daily.
- Children weighing from 40 kg (12-15 years old): 2 Apiretal 325 mg tablets every 4 hours. Maximum of 11 tablets a day.
- Adults and adolescents from 16 years: It is recommended to use another medicine containing a higher dose of paracetamol (500, 650 or 1000 mg).
Treatment should cease once the symptoms have disappeared. If they do not would improve after 3 days of treatment you should consult your doctor.
The elderly or renal failure, or liver patients should go to the doctor for this to adjust your dose.
Apiretal 325 mg can be taken with or without food but if a faster effect is desired advised to take it without food.
Being orodispersible tablet dosage form will be leaving disintegrate on the tongue. They may also be dispersed in a glass of water and then drink.

PREGNANCY AND LACTATION
Paracetamol is considered a medicine compatible with breastfeeding and pregnancy (although it is not recommended in the first quarter).
Although it is recommended that pregnant or lactating women consult their doctor before taking this medicine.

ADVERSE REACTIONS
Overall paracetamol is a medicine well tolerated and rarely causes adverse reactions.
At high doses and after prolonged treatment rarely liver problems may occur.
In very few cases they have been reported rashes, leucopenia or neutropenia.

OVERDOSE
Paracetamol (acetaminophen) may produce toxicity at high doses: 6 grams in adults and 100 mg / kg in children.
Patients who are treated with barbiturates or suffer from chronic alcoholism are more susceptible to paracetamol overdose.
Symptoms that may occur include dizziness and vomiting, jaundice, anorexia and abdominal pain.
In case of overdose or accidental ingestion even if no symptoms seek medical center or call a poison control center (+34) 915 620 420

LABORATORY MANUFACTURER
ERN Laboratories, S.A.
Pedro IV, 499-08020 Barcelona (Spain)

DOWNLOAD LEAFLET

Reviews

Write a review

Apiretal 325 mg 24 comprimidos bucodispersables

Apiretal 325 mg 24 comprimidos bucodispersables

Orodispersible tablets to relieve pain and fever in children between 6 and 16 years old

Related products

This online pharmacy is licensed for online sales of over-the-counter medicines for human use. For your safety we recommend buying OTC medicines only on websites that include the common logo of the European Union which verifies that it is a legal pharmacy.



Consellería de Sanidade

Agencia española de medicamentos y productos sanitarios

Centro de información del medicamento

Colegio oficial de farmacéuticos de Ourense